Title: Rotating solutions of non-relativistic string theory
Authors: Gomis, J ×
Passerini, Filippo #
Issue Date: 2005
Series Title: Physics Letters B vol:617 pages:182-192
ISSN: 0370-2693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science